# SDR DHL2004745510

- Difficulty date: July 2, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK,  LT FUSE HAS A DENT AFT BS 560 ABOVE STR 27L.  DAMAGE FOUND TO BE OUT OF LIMITS IAW 727 SRM 53-30-1 FIG 1.  CUT OUT DAMAGED AREA 57/8 X 21/4  AND FABBED FILLER FROM 2024 T3 .040 PO NR 9001030 DIM 57/8 X 1  AND DOUBLER FROM 2024 T3 .063 PO NR 9001061 DIM 281/4"X91/4" IAW 727 SRM 53-30-3 FIG3.  PARTS TREATED, PRIMED AND INSTALLED IAW 727 SRM 51-10-2 AND 53-30-3 FIG 3.
